# SDR DALA2016092706888

- Difficulty date: September 26, 2016
- Submitted: September 27, 2016
- Operation: Air carrier
- Aircraft: N944DL
- Make and model: Doug MD-88
- Aircraft serial: 49817
- Aircraft time: 71,012 hours, 53,307 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Beam
- Condition: Cracked
- Location: Entry Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INITIAL: CRACK ON BEAM 1, FWD EDGE, AT MAIN ENTRANCE DOOR.  CRACK ON BEAM 1 FWD EDGE WAS REPAIRED IAW SRM 52-05, FIG 82.
